U.S. doctors online nowAsk doctors free
TX
A female asked:

I was diagnosed with a uti been on antibiotics for three days. my stomach continues to bloat. i have pain in my right side when i begin to urinate. is this normal for a uti? i'm female 31 and have had a tubal.

1 doctor answer1 doctor weighed in
Dr. Zafar Khan
Urology 60 years experience
Need re-evaluation: While your symptoms may indicate a severe attack of urinary infection, it should be at least getting better with medication. If you see no improvement you may revisit your doctor and discuss if further analysis of Urine by culture is necessary to determine the exact medication for your type of bacteria.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 19-year-old male asked:
For urologist,I was suffering from uti,I dropped antibiotics course due to stomach upset and better feeling,its bck,can I continue 1000mg crse for 21d?
Dr. Abdus Khan
Urgent Care 32 years experience
Wait a minute. : Sometimes people may have developed resistant infection and may need to take a different medicine. That is why the people are been told to avoid self ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old female asked:
I have cloudy urine and lower stomach pain and have been on different uti meds the past three weeks and still having symptoms.
Dr. Erik Borncamp
Wound care 27 years experience
See MD: if the treatment you are using is not working return to your MD to be reevaluated. A simple test can tell if your urine is still infected
Created for people with ongoing healthcare needs but benefits everyone.
A 25-year-old female asked:
I have recurrence of UTI just finish with my antibiotic i still see like particle in my urine like foam and my back and side hurt should I ask for a culture i'm always constipated what can this be .
Dr. Vernon Barton
General Practice 54 years experience
Yes: If you have just finished Cephalexin and still have symptoms of uti, a culture is indicated. Constipation is caused by diet and dehydration. Drink 1... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 24-year-old female asked:
Pain in lower and left side of stomach, and on the right side of my lower back. Urinating more often, nauseous. Could this be a UTI?
Dr. James Rochester
Family Medicine 28 years experience
Yes: With symptoms you are describing, need to consider a stone in the ureter or kidney stone +\-infection. Best to see your doctor for evaluation.
Created for people with ongoing healthcare needs but benefits everyone.
A 45-year-old member asked:
Is it normal to feel mild stomach pain and back pain when you have UTI and have been on antibiotics?
Dr. Vanita Patel
Obstetrics and Gynecology 24 years experience
Yes: But if you have severe back pain, persistent fevers , nausea and vomiting see your doc it could be kidney infection.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 7, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.